Chern character for totally disconnected groups

Voigt, C. (2009) Chern character for totally disconnected groups. Mathematische Annalen, 343(3), pp. 507-540. (doi:10.1007/s00208-008-0281-9)

[img]
Preview
Text
id69856.pdf

452kB

Publisher's URL: http://dx.doi.org/10.1007/s00208-008-0281-9

Abstract

In this paper we construct a bivariant Chern character for the equivariant $ KK $-theory of a totally disconnected group with values in bivariant equivariant cohomology in the sense of Baum and Schneider. We prove in particular that the complexified left hand side of the Baum-Connes conjecture for a totally disconnected group is isomorphic to cosheaf homology. Moreover, it is shown that our transformation extends the Chern character defined by Baum and Schneider for profinite groups.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Voigt, Dr Christian
Authors: Voigt, C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematische Annalen
Publisher:Springer
ISSN:0025-5831
ISSN (Online):1432-1807
Published Online:11 September 2008
Copyright Holders:Copyright © 2009 Springer
First Published:First published in Mathematische Annalen 2009 343(3):507-540
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record